# SDR V0XD20210729006

- Difficulty date: July 29, 2021
- Submitted: July 29, 2021
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 19,378 hours, 14,741 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Elbow
- Part number: SH670324795
- Condition: Damaged
- Location: Pax Door Harness
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WIRUING HARNESS ELBOW IS DENTED(CRUSHED). CORRECTIVE ACTION REMOVED AND REPLACED THE WIRING HARNESS ELBOW  (PN: SH670-32479-5) IAW CRJ 900 SRM 51-42-13.
